# SDR DALA2022040602323

- Difficulty date: March 31, 2022
- Submitted: April 6, 2022
- Operation: Air carrier
- Aircraft: N985AT
- Make and model: Boeing 717-200
- Aircraft serial: 55090
- Aircraft time: 49,542 hours, 34,397 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT, STRINGER 28L CORRODED FROM STATION 1010 - 1022. WORK WITH NRC 357: CORROSION LEVEL 2, REPLACED STRINGER 28L, SPLICE (1) AND CLIP (1) FROM STA. 898.500 TO STA. 1053 IAW B717 SRM 53-20-05-01 AND 53-00-05-2R PROCEDURE 2. REFER TO NR 434 AND NR357 ITEMS 1 TO 17. (LP #2177859)
